toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author Arbelaez, H.; Bravo, V.; Hernandez, R.; Sierra, W.; Venegas, O. doi  openurl
  Title Integral transforms for logharmonic mappings Type
  Year 2021 Publication Journal of Inequalities and Applications Abbreviated Journal J. Inequal. Appl.  
  Volume 2021 Issue 1 Pages 48  
  Keywords Integral transform; Logharmonic mappings; Shear construction; Univalent mappings  
  Abstract Bieberbach's conjecture was very important in the development of geometric function theory, not only because of the result itself, but also due to the large amount of methods that have been developed in search of its proof. It is in this context that the integral transformations of the type f(alpha)(z) = integral(z)(0)(f(zeta)/zeta)(alpha)d zeta or F-alpha(z) = integral(z)(0)(f '(zeta))(alpha)d zeta appear. In this note we extend the classical problem of finding the values of alpha is an element of C for which either f(alpha) or F-alpha are univalent, whenever f belongs to some subclasses of univalent mappings in D, to the case of logharmonic mappings by considering the extension of the shear construction introduced by Clunie and Sheil-Small in (Clunie and Sheil-Small in Ann. Acad. Sci. Fenn., Ser. A I 9:3-25, 1984) to this new scenario.  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1029-242X ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000626943300001 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1354  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: